# SDR P2EA99252

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Loose
- Location: Bs 1138-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LOOSE RIVETS FROM BS 1138 TO BS 1156, STRINGER 11R AND 12R.  TORQUE BOX DAMAGED AT SAME LOCATION.  REPAIRED TORQUE BOX IAW SRM 51-40-2 FIGURE 1 AND REPLACED RIVETS IAW SRM 51-30-2.  (M)
